# SDR RAIA2018111980007

- Difficulty date: October 8, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145842
- Aircraft time: 28,225 hours, 26,172 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FWD  LOWER TRUNNION CAP SHOWS SIGNS OF PITTING................REMOVED AND REPLACED R/H MLG FWD LOWER TRUNNION CAP
